# SDR COZA20160718082

- Difficulty date: July 14, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N732KA
- Make and model: Boeing 737-500
- Aircraft serial: 25065
- Aircraft time: 45,288 hours, 38,982 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65446104
- Part serial: SHL028
- Condition: Leaking
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR RETRACT ACTUATOR FOUND LEAKING HYDRAULIC FLUID.  REPLACED ACTUATOR AND OPERATIONAL & LEAK CHECKED OK.
